# SDR SWAA2024040468896

- Difficulty date: March 29, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N8814K
- Make and model: Boeing 737-8
- Aircraft serial: 42664
- Aircraft time: 9,698 hours, 5,391 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A204 DOT 2) FWD CARGO BULKHEAD PANEL 121HW; FORWARD SIDE HAS SEVERAL AREAS OF DELAMINATION FROM LOWER EDGE GOING UP 13 INCHES; AND WIDTH OF PANEL<[01] 04 - REPAIRED PER [AMM 25-00-00-300-801-MAX (CRUSHED-CORE AND SANDWICH PANEL REPAIR - PERMANENT)]
